# SDR 07FDEA00916

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651759325
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT CHANNEL IS CRACKED ON TOP OF CHANNEL LOCATED AT BS 285, LBL 6.5.  INSTALLED NEW SUPPORT CHANNEL PER SRM 51-30-2 PG 2.  CLASSIFIED AS A MAJOR REPAIR.
